MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD
Model Number 3183
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.A patient had their system explanted and replaced due to lead migration was reported to abbott.Therapy was restored.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
Reference manufacturer number: 1627487-2020-48884.It was reported that the patient suffered from several falls that coincided with a loss of therapy.X-rays were taken which confirmed slight lead migration of the left scs percutaneous lead.In turn, the patient underwent surgical intervention wherein both scs leads were explanted and replaced with a paddle lead to address the issue.Since it is not known which device contributed to the issue, all possible devices are being reported on.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11019998
Report Number1627487-2020-48885
Device Sequence Number3595210
Product Code LGW
UDI-Device Identifier05414734406123
UDI-Public05414734406123
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Model Number3183
Device Catalogue Number3183
Device Lot Number4950632
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3183, SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Weight84